# SDR SWAA2021110123871

- Difficulty date: September 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241ABF DRAIN AT PASSENGER CABIN ; 2021-432066 / [01] REPLACED FLOOR PANEL 241ABF DRAIN AT PASSENGER CABIN IAW B737-700 AMM 53-21-00-400-801; [02] COMPLETE TASK CERTIFIED
